# SDR 20010328CW009

- Difficulty date: February 24, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- Engine: Allsn 250C30S
- System (JASC): 3252 · Shimmy Damper
- Part: Transponder
- Part number: 071119209
- Part serial: 2811
- Condition: Melted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUSE FLIGHT, SMOKE IN COCKPIT, ACRID SMELL IN COCKPIT.  PHOTOCELL AND ADJACENT AREA OF CONTROL HEAD MELTED.
